# SDR DALA2016050103587

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,038 hours, 23,629 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK -Y1292, FRAME 47 TO 64 EVALUATED AND FOUND OUT LIMITS MEASURES OF CORROSION ARE: L=4.111", W=0.231", D=0.057".  REPLACED SEAT TRACK 1292 FRAME 47 TO FRAME 64 IN PASSENGER CABIN IAW SRM 51-72-11 AND DWG D53470080.
